# SDR IPXA2020102961829

- Difficulty date: October 18, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,170 hours, 13,625 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A53974346
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: CE&E FLOOR PANEL 172AF IS CRACKED, AS MARKED.  SREO A300-5520-42722.
